A note on the third-order moment structure of bilinear model with non-independent shocks.
Portugaliae mathematica, Tome 56 (1999) no. 1, pp. 115-125
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
bilinear models, conditional expectation, ergodicity, stationarity, third-order moments
@article{PORMA_1999__56_1_48268,
author = {Martins, C.M.},
title = {A note on the third-order moment structure of bilinear model with non-independent shocks.},
journal = {Portugaliae mathematica},
pages = {115--125},
year = {1999},
volume = {56},
number = {1},
zbl = {0923.62098},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_1_48268/}
}
Martins, C.M. A note on the third-order moment structure of bilinear model with non-independent shocks.. Portugaliae mathematica, Tome 56 (1999) no. 1, pp. 115-125. http://geodesic.mathdoc.fr/item/PORMA_1999__56_1_48268/